OK, so I know many of us take lots of meds and that it's really easy to mix some of them up. Well I decided that I would split my meds...one week at a time into AM/PM sections in a large color coded and divided med container. I've felt like I would be less likely to confuse day/night or Monday/Tuesday by using one of these.
All of this leads up to the day that wouldn't end. I had a horrible night likely from a not so good reaction to Chinese food, but actually got out of bed much later than normal. My daughter had a recital of sorts today, so I was to go with my family to enjoy. As I said, I got up late from a bad night. I immediately took my meds for the day (prevacid/BP med/Xanaz CR/Vitamin D) and then added the new water pill/BP Pill and my Ultracet. I started feeling really strange and bad, but I couldn't say why. I just felt "sick" and was dizzy. So then I included my Dilaudid and Ultracet again (both as directed, of course).
This evening, after taking my HGH shot, I went to take my regular meds and noticed that there were no meds in the PM section of the box and two days worth of AM pills left. The pills I actuallly took THIS MORNING were my night meds. (excluding the birth control pill) Those were PB meds, Prevacid, Vitamin D, Aspirin and one and one-half ambien pills. I guess that explains what kept me so dizzy and out of focus all day.
I feel like an IDIOT!
DDD, CHRONIC PAIN SYNDROME, TLIF L5-S1 2009 (failed), FIBRO, MINEYER'S (SP?), VERTIGO, MIGRAINES, GERD, SLEEP DISORDER, NISSEN FUNDOPLICATION (failed), DEPRESSION, EXTREME ANXIETY DISORDER, OCPD, PTSD, CHRONIC MUSCLE SPASMS, HUMAN GROWTH HORMONE DEFICIENCY, VITAMIN D DEFICIENCY, CARPLE TUNNEL SYNDROME, EXTREME IDIOPATHIC HYPOGLYCEMIA FROM AGE 12